# SDR AWXA200701053

- Difficulty date: August 12, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546921116
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987597, FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 445, S25R - S26R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME, BS 445, S25R - S26R IAW B737-300 SRM 51-40-02.
